MathSciNet Relay Station
MathSciNet bibliographic data
MR1290717 (95e:30024) 30C65 (30F30 30F60 32G15 47B99)
Gardiner, Frederick P. Infinitesimal bending and twisting in one-dimensional dynamics. Trans. Amer. Math. Soc. 347 (1995), no. 3, 915–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement